Join the 'Milk of Magnesia' group to help and get support from people like you.
Milk of Magnesia Questions
We found 49 questions associated with the 'Milk of Magnesia' topic.
Posted 28 Oct 2009 by • 3 answers
.. Does your body get ammune to it? Does your bowels depend on it? Is it safe to use milk of magnesia every day?
Posted 23 Sep 2013 by • 2 answers
Can you please tell me what I can do or take to stop having to use the bathroom I can't take it anymore?
Posted 5 Apr 2011 by • 2 answers
if I have a large deposit of hard phecies will it soften it and allow for passage safely. I have taken other laxatives and they are not helping.
Posted 24 Oct 2012 by • 3 answers
The directions on the milk of magnesia say to drink a full 8 oz. of liquid along with the dosage, can it be a glass of dairy milk?
Posted 24 Jan 2016 by • 3 answers
Xray revealed severe constipation. First 2 days i took 4 tablespoons, each day, of Milk of Magnesia, with enima the first day. No results. The next 2 days i have taken a full bottle each day of magnesium citrate. I only go very small amounts. What should i do?
Posted 23 Aug 2009 by • 1 answer
Posted 7 Sep 2010 by • 1 answer
Posted 10 Nov 2009 by • 1 answer
What is the recommended dosage on the bottle for an adult female
Posted 4 Dec 2009 by • 1 answer
Posted 26 Oct 2014 by • 1 answer
Gastrointestinal Diverticula - Is it safe to take miralax or milk of magnesia while having a bout of
Posted 12 Mar 2015 by • 2 answers
... diverticulitus? I've Been having small thin stools and last night I had aweful bloating in my upper tummy area. I'm on antiobiotics and bentyl since yesterday. I'm not sure what's causing the bloating And small stools. I was diognosed a month ago. So I'm new to all of ...
Posted 23 Nov 2010 by • 1 answer
Does it have the same magnesium oxide as in Mylanta? Thank you
Posted 3 Oct 2015 by • 1 answer
I took one full dose 3 days ago and I've been using the bathroom way too much. Pure liquid. Its uncomfortable and very disruptive. How long before it stops?
Posted 10 Aug 2009 by • 1 answer
My daughter has recently been on antibiotics for extraction of wisdom teeth and regularly suffers from bloating and upset tummies. She has taken Pepto Bismol for about a year when symptoms occur but is worried about the long term use of this product plus it causes her to have a black tongue in the ...
Posted 23 Sep 2009 by • 1 answer
I have irritable bowel syndrome